# SDR USAA2009032090641

- Difficulty date: March 16, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 32,592 hours, 12,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 660 PHX - EEL - EMERGENCY EXIT LIGHT COVER AT DOOR 1L IS MISSING LENS COVER.  REPLACED EMERGENCY LIGHT LENS COVER AT DOOR 1L.
